# SDR AALA20150622005

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 60,685 hours, 15,711 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310118
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING FILL PORT FAILED BONDING CHECK, FOUND CORROSION BETWEEN PORT FLANGE & WING FAYING SURFACE AS FAULT.  REPAIRED IAW EA 252057.
